MathSciNet Relay Station
MathSciNet bibliographic data
MR2177726 94A08 (49Q20 65J20)
Chan, Tony F.; Esedoḡlu, Selim Aspects of total variation regularized $L^1$ function approximation. SIAM J. Appl. Math. 65 (2005), no. 5, 1817–1837.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement